About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 539161, 13 pages
http://dx.doi.org/10.1155/2012/539161
Research Article

Quenching for a Non-Newtonian Filtration Equation with a Singular Boundary Condition

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 2 December 2011; Accepted 10 January 2012

Academic Editor: Kanishka Perera

Copyright © 2012 Xiliu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Kalashnikov, “Some Problems of the qualitative theory of nonlinear degenerate parabolic equations of second order,” Russian Mathematical Surveys, vol. 42, pp. 169–222, 1987.
  2. J. Zhao and H. Yuan, “The Cauchy problem of some nonlinear doubly degenerate parabolic equations,” Chinese Journal of Contemporary Mathematics, vol. 16, no. 2, pp. 173–192, 1995. View at Zentralblatt MATH
  3. Z. Li and C. Mu, “Critical exponents for a fast diffusive polytropic filtration equation with nonlinear boundary flux,” Journal of Mathematical Analysis and Applications, vol. 346, no. 1, pp. 55–64, 2008.
  4. C. Jin and J. Yin, “Critical exponents and non-extinction for a fast diffusive polytropic filtration equation with nonlinear boundary sources,” Nonlinear Analysis A, vol. 67, no. 7, pp. 2217–2223, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z. Wang, J. Yin, and C. Wang, “Critical exponents of the non-Newtonian polytropic filtration equation with nonlinear boundary condition,” Applied Mathematics Letters, vol. 20, no. 2, pp. 142–147, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Z. Duan, C. Xie, and W. Lu, “Quenching on boundary to the Newton filtration equation (I),” Acta Mathematica Scientia B, vol. 23, no. 3, pp. 361–368, 2003.
  7. C. Y. Chan, “A quenching criterion for a multi-dimensional parabolic problem due to a concentrated nonlinear source,” Journal of Computational and Applied Mathematics, vol. 235, no. 13, pp. 3724–3727, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. Y. Chan, “Quenching criteria for a degenerate parabolic problem due to a concentrated nonlinear source,” Dynamic Systems and Applications, vol. 18, no. 1, pp. 121–127, 2009. View at Zentralblatt MATH
  9. C. Y. Chan and X. O. Jiang, “Quenching for a degenerate parabolic problem due to a concentrated nonlinear source,” Quarterly of Applied Mathematics, vol. 62, no. 3, pp. 553–568, 2004. View at Zentralblatt MATH
  10. C. Mu, S. Zhou, and D. Liu, “Quenching for a reaction-diffusion system with logarithmic singularity,” Nonlinear Analysis A, vol. 71, no. 11, pp. 5599–5605, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Yang, J. Yin, and C. Jin, “A quenching phenomenon for one-dimensional p-Laplacian with singular boundary flux,” Applied Mathematics Letters, vol. 23, no. 9, pp. 955–959, 2010. View at Publisher · View at Google Scholar
  12. S. Zhou and C. Mu, “Quenching for a reaction-diffusion system with coupled inner singular absorption terms,” Boundary Value Problems, Article ID 797182, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. Kawarada, “On solutions of initial-boundary problem for ut=uxx+1/(1-u),” Kyoto University. Research Institute for Mathematical Sciences. Publications, vol. 10, no. 3, pp. 729–736, 1975. View at Publisher · View at Google Scholar
  14. M. Fila and H. A. Levine, “Quenching on the boundary,” Nonlinear Analysis A, vol. 21, no. 10, pp. 795–802, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. K. Deng and M. Xu, “Quenching for a nonlinear diffusion equation with a singular boundary condition,” Zeitschrift f\"{u}r angewandte Mathematik und Physik, vol. 50, no. 4, pp. 574–584, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. Filo, “Diffusivity versus absorption through the boundary,” Journal of Differential Equations, vol. 99, no. 2, pp. 281–305, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH